# SDR DALA2025092406974

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N570DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0048
- Aircraft time: 23,254 hours, 3,041 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PANEL FIN:231KAF FOUND PUNCTURED BETWEEN FR20 TO FR 24. CABIN FLOORBOARD CARRIED OUT PERMANENT REPAIR I.A.W ASR A350-53- 02-XX-01001-664A-A.
